# SDR ZZDA2011307

- Difficulty date: March 12, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Aircraft: N273AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32662
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C RIGHT FWD BUSINESS CLASS EMERGENCY LIGHT STRIP NEON COVERING MISSING.  REPLACED RIGHT FWD FLOOR STRIP AS PER AMM 33-31.
